Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)


Contact Us: ms.editor@hrpub.org or editor@hrpub.org

Website: http://www.hrpub.org/journals/jour_info.php?id=34


Archive

Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 1(Jun, 2013) No 1

Robust Within Groups Anova: Dealing With Missing Values

Jinxia Ma, Rand R. Wilcox

[Abstract] [Full Text] [Full Article - PDF] pp. 1 - 4

DOI: 10.13189/ms.2013.010101

Insertion of A Baire-one Function

MAJID MIRMIRAN

[Abstract] [Full Text] [Full Article - PDF] pp. 5 - 9

DOI: 10.13189/ms.2013.010102

Solving a Class of Self-adjoint Differential Equations of the Fourth Order and its Algorithms in MATLAB

Mehdi Delkhosh

[Abstract] [Full Text] [Full Article - PDF] pp. 10 - 14

DOI: 10.13189/ms.2013.010103

Inequalities for the sth Derivative of A Polynomial with Prescribed Zeros

M.S. Pukhta

[Abstract] [Full Text] [Full Article - PDF] pp. 15 - 18

DOI: 10.13189/ms.2013.010104